This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Methylphenidate and SSRI-Induced Sexual Side Effects”

Article Abstract

Letter to the Editor

Sir: The suggestion that psychostimulants, particularly methylphenidate, could reverse the sexual side effects associated with serotonin selective reuptake inhibitors (SSRIs) is intriguing. Empirically, since other dopamine agonists (such as amantadine) may be effective for relieving sexual dysfunction associated with SSRIs, it seems reasonable to assume that methylphenidate would be effective as well.

However, in our case series we were using methylphenidate primarily to augment the antidepressant response to SSRIs.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 57

Quick Links: Depression (MDD) , Sexual Dysfunction

References